MAUDE Adverse Event Report: ZIMMER BIOMET, INC. COMP AUG MINI BSPLT W TPR MD; EXTREMITY IMPLANT

ZIMMER BIOMET, INC. COMP AUG MINI BSPLT W TPR MD; EXTREMITY IMPLANT
Model Number N/A
Medical Device Problem Codes Unstable (1667); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 12/12/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10 - medical product: catalog #: 113633, comp primary stem 13mm mini, lot # 65909490.Catalog #: 115396, comp rvs cntrl 6.5x30mm st/rst, lot # 66653740.Catalog #: 180553, comp lk scr 3.5hex 4.75x30 st, lot # 65905100.Catalog #: 180553, comp lk scr 3.5hex 4.75x30 st, lot # 66725694.Catalog #: 180550, comp lk scr 3.5hex 4.75x15 st, lot # 66817100.Catalog #: 180550, comp lk scr 3.5hex 4.75x15 st, lot # 66554397.Catalog #: 110031399, offset 40mm diameter humeral tray, lot # 66854570.Catalog #: 110030776, standard offset 40mm diameter glenosphere, lot # 66238806.Catalog #: 110031427, standard 40mm diameter bearing, lot # 66786451.H3: customer has indicated that the product will not be returned to zimmer biomet for investigation, as the device was not returned due to hospital policy.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that a patient underwent a shoulder arthroplasty approximately one month ago.Subsequently, the patient was revised 8 days later due to instability and loosening.Patient had new stem and taper put in.Attempts have been made and there is no further information at this time.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional and corrected information.The following sections were updated: b4; b5; d2; g2; g3; g6; h1; h2; h3; h6.The following section was corrected: a2.H10: related report number: 0001825034-2025-00071, 0001825034-2025-00069, 0001825034-2025-00072, 0001825034-2025-00073, 0001825034-2025-00074, 0001825034-2025-00070.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.Medical records were not provided.Root cause is attributed to user error, off label use.Per the instructions for use ifu 01-50-1284, 01-50-0890, and 01-50-0903 "humeral and glenosphere components should be used only when there is good quality bone." and it was noted that the patient had poor bone quality due to renal failure.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
COMP AUG MINI BSPLT W TPR MD
Common Device Name
EXTREMITY IMPLANT
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key21095589
Report Number0001825034-2025-00068
Device Sequence Number20998896
Product Code KWS
UDI-Device Identifier00880304993242
UDI-Public(01)00880304993242(17)280817(10)65967500
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K172502
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number110032420
Device Lot Number65967500
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/12/2024
Supplement Date Received by Manufacturer06/17/2025
Initial Report FDA Received Date01/07/2025
Supplement Report FDA Received Date06/26/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/17/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age77 YR
Patient SexMale